Skip to Content

Anyone have bizarre reaction to 300mg gabapentin?

Responses (4)

chuck1957 28 Sep 2016

Stevemary; Don't really know what you mean by a bizarre reaction many things can happen when we first start a medication, In most case's it goes away with continued use. This is why they start you out on a low dose and up it little by little to get the effect you need. You should check with your doctor if you only took the one and let them know what happened and let the doctor tell you what to do, It works great for many people once you get through the beginning stage's of this medication. Chuck1957

chuck1957 5 Oct 2016

Stevemary; So how is it going at this point, Did you talk with the doctor about the beginning problems.Chuck1957

Grimace54 29 Sep 2016

I have just started taking gabapentin 300 mg. for one month now not doing much for my nerve pain but Doc told me this is just a starting dose. Only side effect I have noticed is my stools are loose. Just got a refill for next month and up dosage to 600 mg. will see what that does. Hopefully will help pain and ability to get some sleep.
Any feed back would be appreciated.
Thanks Grimace54

NOTMEAGAIN 29 Sep 2016

Works good for me for nerve pain. I take 600 mg three times a day. And it may sill increase . During the day all is ok. But I DO have WILD dreams , like riding a mouse to Walmart to go shopping. Stuff like that.
I take 100 mg Doxepin just to get 3 to 4 hours of sleep.
Have a lot of pain always.

Srr1111 13 Nov 2016

My head feels "fuzzy" or "disconnected" sometimes but it helps more than hurts and I can't be sure it's that medication since I'm on several but the timing fits. You must weigh the benefits against the side effects.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions